# SDR ASAA2022063038889

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 68,173 hours, 34,884 cycles
- System (JASC): 2430 · DC Generating System
- Part: Battery
- Part number: 893003
- Part serial: C1256
- Condition: Odor
- Location: E/E Bay
- Part time: 68,170 hours, 34,883 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT FL360 , JUST BEFORE DESCENT , F/A ADVISES NOTICEABLE ODOR COMING FROM REAR OF THE CABIN. NO SMOKE OR OTHERWISE VISIBLE CONTAMINANT OBSERVED. AFTER LANDING, ELEC AMBER LIGHT ILLUMINATED. LEVEL ONE AIR QUALITY EVENT. GROUNDED - YES. VERIFIED NO VISUAL SMOKE OR FUMES - ODOR NOTED WAS ELECTRICAL IN SMELL . FLT CREW REPORTED APU NOT RUNNING. ELEC BITE SHOWS PRI BATT CHARGER FAULT. INSP A/C AFT/FWD GALLEYS , COFFEE MAKERS, AC BAYS, E+E, MAIN GEAR W/W, GALLY OVENS- NO EVIDENCE OF BURNT WIRING NOTED. RMVD AND REPLACED PRI AND AUX BATT CHARGERS, AND PRI AND AUX BATTERIES - OPS CK GOOD . SMELL DISSIPATED. NO HISTORY NOTED. REF B737-700 AFIM 05-51 TASK 814, CONDITIONAL INSP SMOKE OR FUMES IN CABIN 05-51-56, B737-700 AMM 24-31-11, 24-31-31, 24-31-21.
